Discussions that mention potassium

Back Problems board


[FONT="Arial Narrow"][SIZE="3"]I was put on Lyrica at my 6 weeks check up for nerve pain in my feet and legs. That was 3 weeks ago and so far I can't tell any big change. I would call this more of discomfort than pain. I have never had anything like it so it is very hard for me to describe. It is a discomfort that drives me nuts, like you want to claw your skin. A pain pill takes care of it, but I don't think of it as actual pain, though I do have sharp pains in the nerves of my feet infrequently. I was also on Flexeril for muscle spasms in my legs and feet but I had been on that so long before surgery that I decided to quit. It isn't good for you. When I took potassium I found the spasms are almost 100% gone. I'm glad someone mentioned the weight gain with Lyrica because I have gained recently and was feeling really bad about it.[/FONT]